# SDR CA060704017

- Difficulty date: June 25, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 312244801
- Part serial: KL05124867
- Condition: Failed
- Location: Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) IN FLIGHT, THE CREW OBSERVED A LOSS OF ENGINE OIL PRESSURE INDICATION AND THE ENGINE WAS SHUTDOWN.  THE ENGINE OIL PRESSURE SWITCH WAS SUBSEQUENTLY REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC# 20060704017)
